Title: A family of elements with lambda singularity
Authors: Wahab, MMA ×
De Roeck, Guido #
Issue Date: Jan-1996
Publisher: Elsevier sci ltd
Series Title: Advances in engineering software vol:26 issue:1 pages:23-28
Abstract: A new finite element family which contains a lambda singularity is developed. Three elements are derived; namely three-, four- and five-noded elements which are compatible with linear, quadratic and cubic standard isoparametric finite elements, respectively. The elements are tested on two different examples. In the first example, an edge crack problem is analysed using two different meshes and different integration orders. The second example is a crack perpendicular to the interface problem which is solved for different material properties and, in turn, different singularity order lambda. The results of those examples illustrate the efficiency of the proposed elements. Copyright (C) 1996.
ISSN: 0965-9978
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Structural Mechanics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science